MathSciNet Relay Station
MathSciNet bibliographic data
MR488568 52A99 (54C10)
van Mill, J.; van de Vel, M. Convexity preserving mappings in subbase convexity theory. Nederl. Akad. Wetensch. Proc. Ser. A 40 (1978), no. 1, 76–90.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement